# SDR CA140203014

- Difficulty date: January 30, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,091 hours
- Engine: Cont IO240B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 83 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) LOW OIL PRESSURE WAS REPORTED ON RUN UP.  MAINTENANCE TESTED THE OIL PRESSURE GAGE AND SENDER AND FOUND IT TO BE READING MORE THAN 10 PSI LESS THAN THE MASTER GAGE.  A NEW OIL PRESSURE KIT WAS INSTALLED, ENGINE RUNS WERE CARRIED OUT WITH NO FURTHER FAULT.
